Advertisement

Reactions Weekly

, Volume 1188, Issue 1, pp 7–7 | Cite as

Aprotinin/eptacog-α

Thrombosis in a patient with heparin-induced thrombocytopenia: case report
Case report
  • 6 Downloads

Keywords

Pulmonary Vein Cardiac Rehabilitation Cardiac Tamponade Recombinant Factor VIIa Lepirudin 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

REFERENCE

  1. 1.
    Apostolidou I, Sweeney MF, Missov E, Joyce LD, John R, Prielipp RC.Acute left atrial thrombus after recombinant factor VIIa administration during left ventricular assist device implantation in a patient with heparin-induced thrombocytopenia. Anesthesia and Analgesia 106: 404-408, No. 2, Feb 2008 - USAGoogle Scholar

Copyright information

© Adis International limited or Adis Data Information BV 2008

Personalised recommendations